Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 152, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 20, 2011, 6:22 AM CDT for 4 counties in North Dakota. It was in force for 53 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2011, 6:22 AM CDT (11:22 UTC)
- Expired
- Jul 20, 2011, 7:15 AM CDT
- In force
- 53 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McHenry County, ND, Pierce County, ND, Sheridan County, ND, Wells County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 6:45 AM CDT | TSTM WND DMG | 5 Nw Balta, ND | BOX ELDER TREES TOPPLED. BENT FLAGPOLE |
| Jul 20, 6:50 AM CDT | TORNADO | 5 S Rugby, ND | SANITATION BUILDING LEVELED. THREE POWER POLES SW OF THE SANITATION BUILDING SNAPPED MIDWAY UP AND A LOT OF TREENS STRIPPED. HAYBALES SCATTERED WITH SOME RIPPED APART. SEMI TRUCK PICKED UP ALONG ND HIGHWAY 3 AND THROWN INTO A DITCH. NO FATALITIES OR INJURIES R |
| Jul 20, 6:50 AM CDT | TSTM WND DMG | Pleasant Lake, ND | STEEL POLE BARN DESTROYED |
| Jul 20, 6:52 AM CDT | TSTM WND GST 0 | Rugby, ND | WIND ESTIMATED AT 70 MPH. |
| Jul 20, 6:52 AM CDT | TSTM WND GST 70 | Rugby, ND | |
| Jul 20, 6:55 AM CDT | TSTM WND DMG | 5 E Rugby, ND | STRAIGHT LINE WINDS ESTIMATED TO 75 MPH. 60 FOOT SPRUCE TREES DOWN. HEAVY RAIN 0.80 INCHES. |
| Jul 20, 6:56 AM CDT | TSTM WND GST 68 | Rugby, ND | MEASURED WIND GUST AT RUGBY AWOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 5:25 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 11.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5088 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1472 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
246
WUUS53 KBIS 201122
SVRBIS
NDC049-069-083-103-201215-
/O.NEW.KBIS.SV.W.0152.110720T1122Z-110720T1215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
622 AM CDT WED JUL 20 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
PIERCE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
NORTHEASTERN SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHERN WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 715 AM CDT
* AT 620 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TOWNER TO SHEYENNE LAKE...AND
MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MARTIN...ORRIN...BERWICK...HARVEY...SELZ...BALTA...WELLSBURG...
SILVA...RUGBY...HEIMDAL AND HAMBERG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL AND STRONG WINDS
IN EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4844 9948 4836 9950 4836 9983 4803 9984
4799 9980 4786 9980 4785 9930 4778 9929
4778 9930 4765 10022 4836 10057 4851 9950
TIME...MOT...LOC 1122Z 258DEG 30KT 4830 10038 4775 10012
WIND...HAIL 60MPH 1.00IN
$$
HEINERT4 follow-up statements
551
WWUS53 KBIS 201129
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
629 AM CDT WED JUL 20 2011
NDC049-069-083-103-201215-
/O.CON.KBIS.SV.W.0152.000000T0000Z-110720T1215Z/
MCHENRY ND-PIERCE ND-SHERIDAN ND-WELLS ND-
629 AM CDT WED JUL 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WELLS...NORTHEASTERN SHERIDAN...PIERCE AND SOUTHEASTERN MCHENRY
COUNTIES UNTIL 715 AM CDT...
AT 624 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TOWNER TO 5 MILES SOUTH OF
MARTIN...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ORRIN...BERWICK...HARVEY...BALTA...SELZ...SILVA...WELLSBURG...
RUGBY...HEIMDAL AND HAMBERG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND STRONG WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4844 9948 4836 9950 4836 9983 4803 9984
4799 9980 4786 9980 4785 9930 4778 9929
4778 9930 4765 10022 4836 10057 4851 9950
TIME...MOT...LOC 1129Z 258DEG 30KT 4831 10029 4776 10003
WIND...HAIL 60MPH 1.00IN
$$
HEINERT629
WWUS53 KBIS 201143
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
643 AM CDT WED JUL 20 2011
NDC049-069-083-103-201215-
/O.CON.KBIS.SV.W.0152.000000T0000Z-110720T1215Z/
MCHENRY ND-PIERCE ND-SHERIDAN ND-WELLS ND-
643 AM CDT WED JUL 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WELLS...NORTHEASTERN SHERIDAN...PIERCE AND SOUTHEASTERN MCHENRY
COUNTIES UNTIL 715 AM CDT...
AT 638 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BERWICK TO HARVEY...MOVING EAST
AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
SILVA...WELLSBURG...RUGBY...HEIMDAL AND HAMBERG.
IN ADDITION...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN
PIERCE COUNTY UNTIL 700 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS
IN EXCESS OF 70 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4844 9948 4836 9950 4836 9983 4803 9984
4799 9980 4786 9980 4785 9930 4778 9929
4778 9930 4765 10022 4836 10057 4851 9950
TIME...MOT...LOC 1142Z 258DEG 30KT 4833 10013 4778 9987
WIND...HAIL 80MPH 1.00IN
$$
HEINERT036
WWUS53 KBIS 201153
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
653 AM CDT WED JUL 20 2011
NDC049-083-201204-
/O.CAN.KBIS.SV.W.0152.000000T0000Z-110720T1215Z/
MCHENRY ND-SHERIDAN ND-
653 AM CDT WED JUL 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHERIDAN AND
SOUTHEASTERN MCHENRY COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4836 9950 4836 9983 4803 9984 4799 9980
4786 9980 4785 9930 4778 9929 4767 10007
4784 10007 4785 10020 4802 10020 4805 10024
4837 10024 4838 10028 4840 10028 4851 9950
TIME...MOT...LOC 1154Z 258DEG 30KT 4835 9998 4780 9973
$$
NDC069-103-201215-
/O.CON.KBIS.SV.W.0152.000000T0000Z-110720T1215Z/
PIERCE ND-WELLS ND-
653 AM CDT WED JUL 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN WELLS
AND PIERCE COUNTIES UNTIL 715 AM CDT...
AT 652 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM RUGBY TO WELLSBURG...MOVING EAST
AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
HEIMDAL AND HAMBERG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4836 9950 4836 9983 4803 9984 4799 9980
4786 9980 4785 9930 4778 9929 4767 10007
4784 10007 4785 10020 4802 10020 4805 10024
4837 10024 4838 10028 4840 10028 4851 9950
TIME...MOT...LOC 1154Z 258DEG 30KT 4835 9998 4780 9973
WIND...HAIL 70MPH 1.00IN
$$
HEINERT031
WWUS53 KBIS 201217
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
717 AM CDT WED JUL 20 2011
NDC069-103-201226-
/O.EXP.KBIS.SV.W.0152.000000T0000Z-110720T1215Z/
PIERCE ND-WELLS ND-
717 AM CDT WED JUL 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WELLS AND PIERCE
COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. HOWEVER GUSTY WINDS UP TO 50 MPH ARE STILL POSSIBLE.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHERN PIERCE AND SOUTHERN ROLETTE COUNTIES UNTIL 745 AM CDT.
LAT...LON 4836 9950 4836 9983 4803 9984 4799 9980
4786 9980 4785 9930 4778 9929 4767 10007
4784 10007 4785 10020 4802 10020 4805 10024
4837 10024 4838 10028 4840 10028 4851 9950
TIME...MOT...LOC 1153Z 258DEG 30KT 4835 9999 4780 9974
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:04 AM CDT, 18 minutes earlier.
Area forecast discussion, Jul 20, 6:04 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 604 AM CDT WED JUL 20 2011 .UPDATE... UPDATE FOR SEVERE THUNDERSTORM WATCH. && .DISCUSSION... REFINED AREA OF SEVERE THUNDERSTORM MENTION BASED ON NEW SEVERE THUNDERSTORM WATCH. TORNADO THREAT APPEARS TO BE LOW THIS MORNING WITH STABLE BOUNDARY LAYER AND LACK OF SIGNIFICANT LOW LEVEL STORM RELATIVE HELICITY. MAIN THREATS WOULD BE LARGE HAIL AND ISOLD DOWNBURST WINDS WITH PRECIP LOADED STORMS. STORM CORES WOULD HAVE TO BE QUITE SIGNIFICANT TO PRODUCE 1 INCH AND LARGER HAIL IN THIS EXTREMELY MOIST ENVIRONMENT. && .AVIATION... EXPECT IFR TO MVFR VSBYS AND CIGS AGAIN THIS MORNING...MAINLY AFFECTING KMOT/KBIS/KJMS. SHOWERS AND ISOLD THUNDERSTORMS ARE EXPANDING IN COVERAGE ACROSS THE NORTH...AND MAY AFFECT KMOT. A COLD FRONT WILL SWEEP THROUGH THE FORECAST AREA TODAY...WITH DRIER AIR AND A STRONG W/NW WIND BY LATE MORNING THROUGH THE AFTERNOON...ESPECIALLY AT KISN/KDIK. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR NDZ001>003-009>011-017>021-031>035-040>046. && UPDATE...KINNEY
Hazardous weather outlook, Jul 20, 3:37 AM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 337 AM CDT WED JUL 20 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-211100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 337 AM CDT WED JUL 20 2011 /237 AM MDT WED JUL 20 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE THIS MORNING ACROSS WEST AND CENTRAL NORTH DAKOTA. A FEW STORMS MAY BECOME STRONG TO SEVERE. VERY WINDY CONDITIONS WILL DEVELOP WEDNESDAY MORNING AND AFTERNOON AS A STRONG COLD FRONT PUSHES FROM WEST TO EAST ACROSS THE STATE. A WIND ADVISORY IS IN EFFECT FOR AREAS ALONG AND WEST OF HIGHWAY 83 AS A RESULT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR THUNDERSTORMS ARE FORECAST THURSDAY NIGHT THROUGH SATURDAY. STRONG TO SEVERE STORMS WILL REMAIN A THREAT DURING THIS PERIOD. AT THIS TIME...THE BEST CHANCE FOR WIDESPREAD SEVERE STORMS WILL BE FRIDAY THROUGH SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE HIGHLY ENCOURAGED TO REPORT ANY SEVERE WEATHER AND HEAVY RAIN REPORTS. HEINERT
In the hours before
Special weather statement, Jul 20, 3:47 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 347 AM CDT WED JUL 20 2011 NDZ010-011-017-018-021-200945- DUNN-MCKENZIE-MCLEAN-MOUNTRAIL-WARD- 347 AM CDT WED JUL 20 2011 ...SPECIAL WEATHER STATEMENT... AT 343 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTH CENTRAL DUNN COUNTY...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL...AND WINDS GREATER THAN 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT A BRIEF PERIOD OF HEAVY RAIN...WITH A QUICK QUARTER TO HALF INCH POSSIBLE. * THE THUNDERSTORM WILL BE NEAR... SKUNK CREEK BAY RECREATION AREA BY 305 AM MDT... POUCH POINT RECREATION AREA BY 410 AM CDT... PARSHALL BAY RECREATION AREA BY 420 AM CDT... PARSHALL BY 430 AM CDT... PLAZA BY 440 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KINNEY
Local storm report, Jul 20, 6:15 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
615 AM CDT WED JUL 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM TSTM WND GST 8 ENE ROSEGLEN 47.80N 101.68W
07/20/2011 M60 MPH MCLEAN ND MESONET
&&
RKLocal storm report, Jul 20, 6:18 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
618 AM CDT WED JUL 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 AM TSTM WND GST MAX 47.82N 101.30W
07/20/2011 E60 MPH MCLEAN ND PUBLIC
ALSO REPORTED QUARTER SIZE HAIL. REPORT RELAY VIA
BROADCAST MEDIA.
&&
RKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:42 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Slope | 39 min |
| Jul 19, 10:57 PM CDT | Areal Flood Advisory | BIS | Billings, Golden Valley, Slope | 18 hr |
| Jul 20, 5:02 AM CDT | Severe Thunderstorm Warning | BIS | McLean, Ward | 58 min |
| Jul 20, 5:43 AM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Sheridan, Ward | 62 min |
| Jul 20, 6:34 AM CDT | Tornado Warning | BIS | Pierce | 26 min |
| Jul 20, 7:05 AM CDT | Severe Thunderstorm Warning | BIS | Pierce, Rolette | 40 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.